ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2017. Vol. 20

On Deterministic and Absorbing Algebras of Binary Formulas of Polygonometrical Theories

D. Yu. Emelyanov, S. V. Sudoplatov

Algebras of distributions of binary isolating and semi-isolating formulas are derived structures for a given theory. These algebras reflect binary links between realizations of 1-types defined by formulas of the initial theory. Thus these are two sorts of interrelated classification problems: 1) to define, for a given class of theories, what algebras correspond to theories in this class and to classify these algebras 2) to classify theories in the class in the dependence of algebras of isolating and semi-isolating algebras that defined by these theories. For the finite algebras of binary isolating formulas that description implies the description for the algebra of binary semi-isolating formulas.

In the paper, we investigate deterministic, almost deterministic, and absorbing algebras of binary formulas of polygonometrical theories.

The properties of determinism and almost determinism for algebras of binary isolating formulas of polygonometrical theories are characterized. As corollary we have that any group generates a deterministic algebra of a polygonometrical theory. The notion of n-almost deterministic algebra is introduced, examples and properties of these algebras are stated. A description of these algebras for theories of graphs of regular polyhedrons is given. It is shown that any group is a side-group of a trigonometry with 2-absorbing algebra of binary isolating formulas.

algebra of binary formulas, deterministic algebra, absorbing algebra, polygonometrical theory


03C07, 03C60, 03G15, 20N02




1. Sudoplatov S.V. Klassifikacija schetnyh modelej polnyh teorij. [Classification of Countable Models of Complete Theories]. Part 1. Novosibirsk, NSTU, 2014. 356 p. (in Russian)

2. Shulepov I.V., Sudoplatov S.V. Algebras of distributions for isolating formulas of a complete theory. Siberian Electronic Mathematical Reports. 2014, vol. 11, pp. 380-407.

3. Emelyanov D.Yu. Algebras of distributions of binary isolating formulas for embedded equivalence relations. Algebra and Model Theory 10: Collection of papers. Novosibirsk, NSTU Publ., 2015, pp. 59-70.

4. Emelyanov D.Yu. On algebras of distributions of binary formulas for theories of unars. Izvestiya Irk. Gos. Universiteta. Seriya “Matematika”, 2016, vol. 17, pp. 23-36.

5. Emelyanov D.Yu., Kulpeshov B.Sh., Sudoplatov S.V. Algebras of distributions for binary formulas in countably categorical weakly o-minimal structures. Algebra and Logic, 2017, vol. 56, no 1, pp. 20-54.

6. Sudoplatov S.V. On classification of group polygonometries. Siberian Advances in Mathematics, 2001, vol. 11, no 3, pp. 98–125.

7. Sudoplatov S.V. Poligonometrii grupp. [Group Polygonometries]. Novosibirsk, NSTU, 2011, 2013. 302 p. (in Russian)

8. Sudoplatov S.V. Polygonometries of pairs of groups. Siberian Mathematical Journal, 1997, vol. 38, no 4, pp. 801-806.

9. Sudoplatov S.V. Deterministic and absorbing algebras. 9th Panhellenic Logic Symposium, July 15-18, 2013, National Technical University of Athens, Greece. Athens, NTUA, 2013, pp. 91-96.

10. Emelyanov D.Yu. On almost deterministic algebras of binary isolating formulas Internat. conf. “Mal’tsev Meeting”. Collection of abstracts. Novosibirsk, IM SB RAS, 2016, p. 182.

Full text (russian)